gynecologist-icon
Is ipill leading to twice period ?
Hi i had my period on the 14th of february which ended on the 21st. On the very next day i had an intercourses where i took ipill right after. Now on the 26th of february i started having my period. I find this very unusual and unpleasant.
52 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Need not worry if it's minimal for a day
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.